آمار

تعداد نشریات25
تعداد شماره‌ها410
تعداد مقالات4,185
تعداد مشاهده مقاله6,202,695
تعداد دریافت فایل اصل مقاله4,141,736
Wu, Xinxing, Wang, Lidong, Liang, Jianhua. (1397). THE CHAIN PROPERTIES AND LI-YORKE SENSITIVITY OF ZADEH'S EXTENSION ON THE SPACE OF UPPER SEMI-CONTINUOUS FUZZY SETS. نشریه علمی دانشگاه سیستان و بلوچستان, 15(6), 83-95. doi: 10.22111/ijfs.2018.4367
Xinxing Wu; Lidong Wang; Jianhua Liang. "THE CHAIN PROPERTIES AND LI-YORKE SENSITIVITY OF ZADEH'S EXTENSION ON THE SPACE OF UPPER SEMI-CONTINUOUS FUZZY SETS". نشریه علمی دانشگاه سیستان و بلوچستان, 15, 6, 1397, 83-95. doi: 10.22111/ijfs.2018.4367
Wu, Xinxing, Wang, Lidong, Liang, Jianhua. (1397). 'THE CHAIN PROPERTIES AND LI-YORKE SENSITIVITY OF ZADEH'S EXTENSION ON THE SPACE OF UPPER SEMI-CONTINUOUS FUZZY SETS', نشریه علمی دانشگاه سیستان و بلوچستان, 15(6), pp. 83-95. doi: 10.22111/ijfs.2018.4367
Wu, Xinxing, Wang, Lidong, Liang, Jianhua. THE CHAIN PROPERTIES AND LI-YORKE SENSITIVITY OF ZADEH'S EXTENSION ON THE SPACE OF UPPER SEMI-CONTINUOUS FUZZY SETS. نشریه علمی دانشگاه سیستان و بلوچستان, 1397; 15(6): 83-95. doi: 10.22111/ijfs.2018.4367


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.